Alert archive / New Mexico / High Wind Warnings in 2006

High Wind Warning 52, NWS Midland/Odessa, TX

December 24, 2006Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Dec 24, 2006, 12:20 PM MST for Eddy County, New Mexico. It took effect at Dec 24, 2006, 5:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 24, 2006, 12:20 PM MST (19:20 UTC)
In effect from
Dec 24, 2006, 5:00 PM MST
Expired
Dec 25, 2006, 4:00 AM MST
In force
11 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 241920
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
120 PM CST SUN DEC 24 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS THE GUADALUPE MOUNTAIN
THIS EVENING AND TONIGHT...

.A STRONG UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL MOVE
EAST AWARY FROM THE AREA TONIGHT. A PASSING COLD FRONT ASSOCIATED
WITH THIS SYSTEM WILL PRODUCE STRONG WINDS OVER THE GUADALUPE
MOUNTAINS THIS EVENING AND TONIGHT.

NMZ027-TXZ258-250330-
/O.NEW.KMAF.HW.W.0052.061225T0000Z-061225T1100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
1220 PM MST SUN DEC 24 2006

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM
MST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM MST MONDAY. 

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH EARLY THIS
EVENING WILL SHIFT TO NORTHEAST 35 TO 45 MPH WITH GUSTS NEAR 60
MPH BY MIDNIGHT. THESE STRONG WINDS WILL BEGIN TO SLOWLY DECREASE
DURING THE EARLY MORNING HOURS ON MONDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
3 follow-up statements
000 
WWUS74 KMAF 250054
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
654 PM CST SUN DEC 24 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO THROUGH TONIGHT...

.A STRONG UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL MOVE
EAST AWAY FROM THE AREA TONIGHT. A PASSING COLD FRONT ASSOCIATED
WITH THIS SYSTEM WILL PRODUCE VERY WINDY CONDITIONS OVER MUCH OF
THE AREA...WITH THE STRONGEST WINDS EXPECTED OVER THE GUADALUPE
MOUNTAINS.

NMZ027-TXZ258-251100-
/O.CON.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
554 PM MST SUN DEC 24 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST MONDAY. 

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH EARLY THIS
EVENING WILL SHIFT TO THE NORTHEAST AND INCREASE INTO THE 35 TO
45 MPH RANGE WITH GUSTS NEAR 60 MPH BY MIDNIGHT. THESE STRONG
WINDS WILL BEGIN TO SLOWLY DECREASE DURING THE EARLY MORNING HOURS
ON MONDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-251100-
/O.NEW.KMAF.WI.Y.0022.061225T0054Z-061225T1100Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON...
SANDERSON
654 PM CST SUN DEC 24 2006 /554 PM MST SUN DEC 24 2006/

...WIND ADVISORY IN EFFECT UNTIL 5 AM CST /4 AM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CST /4 AM MST/ MONDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH ALL OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO THIS EVENING. BEHIND THE COLD FRONT...VERY
WINDY CONDITIONS CAN BE EXPECTED WITH SUSTAINED WINDS OF 30 TO 40
MPH WITH GUSTS NEAR 55 MPH. THESES WINDS WILL CONTINUE INTO THE
EARLY MORNING HOURS ON MONDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KMAF 250510
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1110 PM CST SUN DEC 24 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO THROUGH TONIGHT...

.A STRONG UPPER LEVEL STORM SYSTEM OVER SOUTH TEXAS WILL MOVE
EAST AWAY FROM THE AREA TONIGHT. A PASSING COLD FRONT ASSOCIATED
WITH THIS SYSTEM WILL PRODUCE VERY WINDY CONDITIONS OVER MUCH OF
THE AREA...WITH THE STRONGEST WINDS EXPECTED OVER THE GUADALUPE
AND DAVIS MOUNTAINS.

TXZ074-251100-
/O.UPG.KMAF.WI.Y.0022.000000T0000Z-061225T1100Z/
/O.EXA.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
1110 PM CST SUN DEC 24 2006

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CST MONDAY...
...WIND ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM CST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

NORTHERLY WINDS OF 40 TO 60 MPH WITH GUSTS NEAR 70 MPH CAN BE
EXPECTED THROUGH THE REMAINDER OF TONIGHT AND INTO EARLY MONDAY
MORNING FOR ELEVATIONS ABOVE 6000 FEET. BELOW 6000 FEET...
NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH WILL BE
POSSIBLE. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ027-TXZ258-251100-
/O.CON.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
1010 PM MST SUN DEC 24 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST MONDAY...

NORTHEAST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH CAN BE
EXPECTED THROUGH THE REMAINDER OF TONIGHT AND INTO EARLY MONDAY
MORNING. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-079>082-
251100-
/O.CON.KMAF.WI.Y.0022.000000T0000Z-061225T1100Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY-
MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...
PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON
1110 PM CST SUN DEC 24 2006 /1010 PM MST SUN DEC 24 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST /4 AM MST/
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST /4 AM MST/
MONDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH ALL OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO THIS EVENING. BEHIND THE COLD FRONT...
VERY WINDY CONDITIONS CAN BE EXPECTED WITH SUSTAINED WINDS OF
30 TO 40 MPH WITH GUSTS NEAR 55 MPH. THESES WINDS WILL CONTINUE
INTO THE EARLY MORNING HOURS ON MONDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KMAF 251107
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 AM CST MON DEC 25 2006

...HIGH WIND WARNING AND WIND ADVISORY CANCELED...

.THE COLD FRONT THAT BROUGHT VERY STRONG WIND TO WEST TEXAS
AND SOUTHEASTERN NEW MEXICO HAS PUSHED SOUTHWARD ALLOWING
WIND SPEEDS ACROSS THE AREA TO DROP.  THEREFORE... THE
HIGH WIND WARNING AND WIND ADVISORY HAVE BEEN CANCELED.

NMZ027-TXZ074-258-251215-
/O.EXP.KMAF.HW.W.0052.000000T0000Z-061225T1100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
507 AM CST MON DEC 25 2006 /407 AM MST MON DEC 25 2006/

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT.


$$

NMZ028-029-033-034-TXZ045>048-050>053-057>063-067>070-075-079>082-
251215-
/O.EXP.KMAF.WI.Y.0022.000000T0000Z-061225T1100Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-PRESIDIO VALLEY-
MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...
PRESIDIO...MARFA...BIG BEND NP...MARATHON...SANDERSON
507 AM CST MON DEC 25 2006 /407 AM MST MON DEC 25 2006/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Dec 24, 2:53 AM MST, 9 hours 27 minutes earlier.

Area forecast discussion, Dec 24, 2:53 AM MST, 9 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 AM CST SUN DEC 24 2006

.SHORT TERM...
PRECIPITATION HAS ENDED ACROSS THE AREA AND CLOUDS HAVE STARTED TO
SCATTER OUT.  THE MOIST AIR LEFT BEHIND BY THE PRECIPITATION AND THE
LACK OF CLOUDS WILL ALLOW FOG TO FORM EARLY THIS MORNING.  AFTER
SUNRISE...FOG SHOULD DISSIPATE RATHER QUICKLY AND WE/LL BE LEFT WITH
MOSTLY SUNNY SKIES THROUGHOUT THE REST OF THE DAY.  TEMPERATURES
WILL WARM INTO THE 50S PRIOR TO ANOTHER COLD FRONT MOVING SOUTH
THROUGH THE AREA AROUND SUNSET.  EXPECT THE FRONT TO REACH THE
NORTHERN TIER OF COUNTIES AROUND 25/00Z AND THROUGH KMAF BY 25/03Z.
DRY AIR BEHIND THE FRONT WILL LOWER DEWPOINTS AND ALLOW TEMPERATURES
OVERNIGHT TO FALL INTO THE UPPER 20S AND LOWER 30S.  AT THIS
POINT...IT DOES NOT LOOK LIKE FOG WILL OCCUR TONIGHT.

.LONG TERM...
UPPER RIDGE WILL BEGIN TO BUILD FROM THE WESTERN U.S. ACROSS THE
AREA MONDAY.  LOOK FOR MILD AND DRY WEATHER CHRISTMAS DAY WITH
TEMPERATURES NEAR NORMAL.  NO PRECIPITATION EXPECTED THROUGH
WEDNESDAY SO WILL BE NO WEATHER RELATED TRAVEL CONCERNS ACROSS THE
AREA.  NEXT UPPER TROUGH WILL APPROACH THE AREA THURSDAY.

A STRONG FRONT WILL HAVE MOVED THROUGH THE REGION IN THE SHORT TERM
WITH A BRISK NORTH WIND CONTINUING INTO MONDAY.  LOOK FOR
TEMPERATURES IN THE 50S.  TEMPS SHOULD CLIMB ON TUESDAY BACK INTO
THE 60S AND STAY THAT WAY THROUGH THURSDAY.  ANOTHER FRONT EARLY
FRIDAY MORNING WITH KNOCK HIGHS BACK INTO THE 50S THROUGH THE
WEEKEND.

A LEESIDE TROUGH SETS UP ALONG THE TEXAS/NEW MEXICO BORDER LATE
MONDAY AND DEVELOPS INTO A SURFACE LOW ON TUESDAY.  THIS WILL KEEP A
WARM SOUTH TO SOUTHWEST WIND ACROSS THE AREA.   HAVE WARMED TEMPS
SLIGHTLY FOR MONDAY AND TUESDAY IN RESPONSE TO SURFACE TROUGH.  THIS
LOW WILL DEEPEN THURSDAY IN RESPONSE TO THE UPPER TROUGH...
TIGHTENING THE PRESSURE GRADIENT AND INCREASING THE WIND SPEED.
THIS LOW WILL MOVE EAST DRAGGING THE NEXT COLD FRONT THROUGH THE
REGION FRIDAY.

MODELS DO DEVELOP SOME RAIN THURSDAY AND FRIDAY WITH NEXT UPPER
TROUGH.  WILL KEEP LOW POPS FOR THESE PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              55  31  53  30  /   0   0   0   0
CARLSBAD NM                57  29  57  30  /   0   0   0   0
DRYDEN TX                  58  35  63  35  /  10   0   0   0
FORT STOCKTON TX           59  35  57  36  /   0   0   0   0
GUADALUPE PASS TX          52  28  53  33  /   0   0   0   0
HOBBS NM                   56  28  56  30  /   0   0   0   0
MARFA TX                   53  23  56  26  /   0   0   0   0
MIDLAND INTL AIRPORT TX    55  30  54  29  /   0   0   0   0
ODESSA TX                  55  29  55  30  /   0   0   0   0
WINK TX                    60  32  60  31  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

74/72
Hazardous weather outlook, Dec 24, 12:09 PM MST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
109 PM CST SUN DEC 24 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-251030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
109 PM CST SUN DEC 24 2006 /1209 PM MST SUN DEC 24 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY WINDY CONDITIONS ARE EXPECTED ACROSS THE GUADALUPE
MOUNTAINS TONIGHT BEHIND A PASSING COLD FRONT.  NORTHEAST
WINDS WILL RANGE FROM 35 TO 45 MPH WITH GUSTS NEAR 60 MPH
THROUGH GUADALUPE PASS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 6:46 AM MSTDense Fog AdvisoryMAFAndrews, Crane, Ector, Loving, Pecos, Ward and 1 more2 hr

Nearby

High Wind Warnings in New Mexico, 2006High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.